# SDR UHLA201605100271

- Difficulty date: May 10, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,675 hours, 20,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Spacer
- Condition: Corroded
- Location: Lav Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FWD INBD MOUNTING SPACE HAS EVIDENCE OF CORROSION.  R & R AFT LAV MOUNT SPACER FWD INBD.
